# SDR CA030805001

- Difficulty date: August 2, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Boeing 737217
- Aircraft time: 66,391 hours
- Engine: Pwa JT8D17
- System (JASC): 3340 · Exterior Lighting
- Part: Landing Light
- Condition: Fire
- Location: Lt Pylon
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TROUBLESHOOTING OF AN OUTBOARD (LT HAND) LANDING LIGHT SNAG MAINTENANCENOTICED SMOKE ODOR IN THE COCKPIT AND THEN SEVERAL C/BS POPPED. MAINTENANCE SHUT ALL AIRCRAFT POWER DOWN. SMOKE WAS NOTICED BY MAINTENANCE COMING FROM THE LT PYLON AREA FWD.  PYLON PANEL WAS REMOVED AND BURNED WIRING WAS DISCOVERED IN MAIN WIRE BUNDLE.  AIRCRAFT IS BEING REPAIRED AND A FULL INVESTIGATION IS UNDERWAY.  FURTHER INFORMATION WILL FOLLOW AS IT BECOMES AVAILABLE.
